# SDR MASA200500441

- Difficulty date: June 5, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 17,984 hours, 14,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 2657.  INOPERATIVE EMERGENCY FLASHLIGHT AT THE AFT FLIGHT ATTENDANT'S POSITION, R2 FLASHLIGHT.
